MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; STENT, ILIAC

W.L. GORE & ASSOCIATES GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; STENT, ILIAC
Catalog Number BXA115901A
Medical Device Problem Codes Detachment of Device or Device Component (2907); Premature Separation (4045)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 02/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturer narrative: review of the manufacturing records verified that the lot met release requirements.The device was not returned.Consequently, a direct product analysis was not possible.Additional information about this event could not be obtained.As a result, no further investigation is possible.All information has been placed on file for use in tracking and trending.
 
Event or Problem Description
The following was reported to gore: aaa aneurysm & right common iliac aneurysm; doctor scrunched the proximal end of the previously planted gore® viabahn® vbx balloon expandable endoprosthesis so was attempting to repair the scrunch; gore® viabahn® vbx balloon expandable endoprosthesis was attempted to be advanced to target area; unable to advance to the target area, the doctor decided to remove the device; device got stuck during withdrawal so doctor decided to pull hard; stent separated from the catheter; doctor advanced an icast and pinned the undeployed gore® viabahn® vbx balloon expandable endoprosthesis to the vessel wall.

Brand Name
GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8337645
Report Number2017233-2019-00082
Device Sequence Number1578108
Product Code NIO
UDI-Device Identifier00733132637737
UDI-Public00733132637737
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/15/2021
Device Catalogue NumberBXA115901A
Device Lot Number20059795
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR